Regular Solution for the Generalized Relativistic Boltzmann Equation in Yang-Mills Field

Volume 6, Issue 2, Article 2 - 2019

Authors: Dongo David ;Noutchegueme Norbert ;Nguelemo Kenfack Abel

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

We consider in this work the generalized relativistic Boltzmann equation in the presence of a Yang-Mills field in temporal gauge on a Bianchi type 1 space-time. Such an equation governs the evolution which collisions of plasmas, for instance of quarks and gluons (quagma), where non abelian Yang-Mills field replace the usual electromagnetic field. A local in time existence and uniqueness result for the regular solution is established, using a suitable combination of Faedo Galerkin method and fixed point theorem.

How To Cite This Article

Dongo David ;Noutchegueme Norbert ;Nguelemo Kenfack Abel (2019) Regular Solution for the Generalized Relativistic Boltzmann Equation in Yang-Mills Field
General Letters in Mathematics Vol 6 (2) 61-83
https//doi.org/DOI:10.31559/glm2019.6.2.2